Attraction of trajectories of finite-difference inclusions and
Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1373-1376
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_6_a21,
author = {S. K. Zavriev and A. G. Perevozchikov},
title = {Attraction of trajectories of finite-difference inclusions and},
journal = {Doklady Akademii Nauk},
pages = {1373--1376},
year = {1990},
volume = {313},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a21/}
}
S. K. Zavriev; A. G. Perevozchikov. Attraction of trajectories of finite-difference inclusions and. Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1373-1376. http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a21/